Sur les fonctions de$n$variables complexes

Pierre Cousin à Caen

TBD mathscidoc:1701.33296

Acta Mathematica, 19, (1), 1-61, 1895.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:58 uploaded by actaadmin ] [ 121 downloads ] [ 0 comments ]
@inproceedings{pierre1895sur,
  title={Sur les fonctions de$n$variables complexes},
  author={Pierre Cousin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202958885916005},
  booktitle={Acta Mathematica},
  volume={19},
  number={1},
  pages={1-61},
  year={1895},
}
Pierre Cousin. Sur les fonctions de$n$variables complexes. 1895. Vol. 19. In Acta Mathematica. pp.1-61. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202958885916005.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved